Withdrawal lasts usually about two very bad weeks and a few more days here and there afterward. I had it after I left the hospital after 9 weeks on a PC button of pretty high phentanol. I took that stuff every six minutes 'cause it made me feel like a normal person which helped me move around. Had serious sensations of bugs under my skin, couldn't sleep, sweated...etc. But I got better after a week. Haven't ever had something like that since.
LOL, at the time, I lived on the third floor walkup apartment and boy, needing to take a walk around the building...twice...after three surgeries in three months (the last was a week and a half before) was really hard but I had to MOOOOOOVE.
Still, haven't had anything like that since that one time. Not on any of the pain meds I've used.
27/f/CD. 4 CD related surgeries: 2 resections, 2 JP drains, 3 NG tubes, many absesses (including the one my most recent surgery scraped off my ovary) and fistulas.
Currently trying to figure out hip and knee joint pain.
Have lost in these surgeries: appendix, 8 in. intestine, R fallopian tube, gallbladder, 10 in. intestine
Crohns Dx'd: February 2008.
Pentasa (and much mental screaming)
Trying to hang in there until January so I'll have some insurance and can visit a rheumy, neuro, GI, primary, pain control, and possibly a shrink so I could stop crying and living in my own lil pity party. :-P